On some properties of the family of independent sets in abstract algebras

S. Fajtlowicz; E. Marczewski

Colloquium Mathematicae (1969)

  • Volume: 20, Issue: 2, page 189-195
  • ISSN: 0010-1354

How to cite

top

S. Fajtlowicz, and E. Marczewski. "On some properties of the family of independent sets in abstract algebras." Colloquium Mathematicae 20.2 (1969): 189-195. <http://eudml.org/doc/267408>.

@article{S1969,
author = {S. Fajtlowicz, E. Marczewski},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {189-195},
title = {On some properties of the family of independent sets in abstract algebras},
url = {http://eudml.org/doc/267408},
volume = {20},
year = {1969},
}

TY - JOUR
AU - S. Fajtlowicz
AU - E. Marczewski
TI - On some properties of the family of independent sets in abstract algebras
JO - Colloquium Mathematicae
PY - 1969
VL - 20
IS - 2
SP - 189
EP - 195
LA - eng
UR - http://eudml.org/doc/267408
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.